# SDR USAABB02014

- Difficulty date: February 5, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53217
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 46 - CREW RECEIVED THE LEFT ENGINE 'OVHT' LIGHT AFTER TAKEOFF FROM LAX.  FLIGHT RETURNED TO LAX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED FIM PROCEDURES 26-11-00 AND RAN THE LEFT ENGINE FOR FIVE MINUTES.  NO FAULTS WERE FOUND AND THE PROBLEM COULD NOT BE DUPLICATED.  AIRCRAFT RELEASED FOR SERVICE.  SUBSEQUENTLY, MAINTENANCE FOUND THE HP-6 DUCT LEAKING AND REPLACED IT.  (M)
